I'm amazed this started so soon. My lips are SO chapped and my face has started to become dry. My nose is peeling **so gross ** This only makes me wonder how much worse it will get since I only started last week. I guess it is good to know it is working at least...
Worst part of it is, it threw off my period as well due to my birth control. I've been on bc for a long time but when I was talking to my mom she said it was possible the drugs are reacting together and it caused me to have another period this month
This will all be worth it. I'm not giving up.
I WILL have clear skin.
When I took a pill last night after dinner, I felt so strange. I don't know if it was maybe the food I ate or possibly the pill but I felt as if I had been drinking and was tipsy because my body just did not want to move at all. I slept for a few hours and woke up to take a shower and I was fine.
This morning I felt extremely nauseous again, so I went home showered and took a 15 minute nap then headed to work. I feel ok now but I just took my morning pill after I had a bowl of cereal. I'm hoping that the affects from last night was just some bad pizza.
I'm not going to give up though, after reading through the forums I saw that it is somewhat normal to be nauseous for a few days because your body is getting used to the drugs. Spoke to a few people as well and heard the same thing.
Let's hope I'm right and it'll get better
Unfortunately it has been a bumpy road since I posted my first entry into the forums in March
That day when I went to the doctor for my initial start of my prescription, apparently he "registered me wrong" in the system and it never went through... to me having a month to make sure it went through should have been enough time to fix it, especially with me emailing him to ask questions about the side-effects and such.
I just had my second try at getting it put through to the pharmacy this past Friday... That was a NIGHTMARE. I sat there for almost two hours waiting to be seen for my 4:30 appointment. Then when I finally got through with it all I thought I was home free, got my paper for the pharmacy and everything. I went home and answered the comprehension questions on iPledge and was waiting for Monday to roll around so I could go fill it. Little did I know that somehow, after I've been with this doctor my entire life, he put my birthday wrong in the system and I can't get it filled until he calls the pharmacy to correct it.
I don't know, maybe it is just my bad luck but this is really bumming me out and making me very nervous. I know it is just my doctor being an idiot but I can't shake it. I am trying to keep my head high though, I have a a few people that are by my side and I know that the outcome of this whole process is going to be worth the few bumps on the road there.